2 doctors weighed in:

Ast is 88 ALT 188 are these levels cause for cconcern? I am a 50 yo female non drinker and non smoker...I am on Lipitor (atorvastatin) 40 mg and dr switched to 20

2 doctors weighed in
Dr. Calvin Weisberger
Internal Medicine - Cardiology
1 doctor agrees

In brief: Lipitor (atorvastatin)

Lipitor (atorvastatin) often causes mild elevation of liver enzymes.
This is likely why your doc lowered the dose. Usually this is not a serious problem. Best to discuss with your doc, likely plans to recheck in a bit and see if the levels have decreased.

In brief: Lipitor (atorvastatin)

Lipitor (atorvastatin) often causes mild elevation of liver enzymes.
This is likely why your doc lowered the dose. Usually this is not a serious problem. Best to discuss with your doc, likely plans to recheck in a bit and see if the levels have decreased.
Dr. Calvin Weisberger
Dr. Calvin Weisberger
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Preventive Medicine
39 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors